MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0003
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the device is in progress.A supplemental report will be submitted once the evaluation is completed.
 
Event or Problem Description
It was reported that the arterial flow was over reading by approximately 190 ml per minute.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It has been confirmed that the reported event did not occur.

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
Manufacturer (Section G)
INTEGRATED TECHNOLOGIES LTD
viking house
ellingham way
ashford, kent, gb TN23 6NF
UK   TN23 6NF
Manufacturer Contact
ruth colwill
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2-WB
UK   OX4 2WB
MDR Report Key20516781
Report Number3011560054-2024-00093
Device Sequence Number7718676
Product Code QQK
UDI-Device Identifier05060462240005
UDI-Public5060462240005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD0003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown